# SDR UALA2012091305153

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Misinstalled
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-4 DOOR COCKING ROD IMPROPERLY INSTALLED, GREASE FITTING IS NOT FACING INBOARD.  REMOVED COCKING ROD AND INSTALLED IAW B757-200 CMM.
